Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS St. Louis, MO

April 23, 2011Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 23, 2011, 4:59 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 4:59 PM CDT (21:59 UTC)
Expired
Apr 23, 2011, 5:45 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
514 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS53 KLSX 232159
SVRLSX
MOC093-179-232245-
/O.NEW.KLSX.SV.W.0137.110423T2159Z-110423T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 545 PM CDT

* AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF BUNKER...OR 17 MILES SOUTHEAST OF SALEM...AND MOVING EAST
  AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  IRONTON...BUNKER...REYNOLDS...OATES...GLOVER...ARCADIA...PILOT
  KNOB...BELLEVIEW...CORRIDON...CENTERVILLE...BLACK...LESTERVILLE...
  SABULA...HOGAN...GRANITE AND CHLORIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3741 9119 3742 9123 3750 9123 3750 9131
      3757 9133 3760 9124 3759 9117 3762 9117
      3774 9070 3774 9068 3739 9057 3735 9119
TIME...MOT...LOC 2200Z 256DEG 39KT 3745 9133
WIND...HAIL 60MPH 1.00IN

$$

CARNEY
2 follow-up statements
971 
WWUS53 KLSX 232222
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT SAT APR 23 2011

MOC093-179-232245-
/O.CON.KLSX.SV.W.0137.000000T0000Z-110423T2245Z/
REYNOLDS MO-IRON MO-
522 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR IRON AND
NORTHERN REYNOLDS COUNTIES UNTIL 545 PM CDT...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES NORTH OF REYNOLDS...OR 27 MILES SOUTHEAST
OF SALEM...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  IRONTON...OATES...GLOVER...ARCADIA...BELLEVIEW...CENTERVILLE...
  BLACK...LESTERVILLE...HOGAN...CHLORIDE...SABULA AND GRANITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3741 9119 3742 9123 3750 9123 3750 9131
      3757 9133 3760 9124 3759 9117 3762 9117
      3774 9070 3774 9068 3739 9057 3735 9119
TIME...MOT...LOC 2222Z 258DEG 39KT 3748 9106
WIND...HAIL <50MPH 1.00IN

$$

CARNEY
774 
WWUS53 KLSX 232242
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT SAT APR 23 2011

MOC093-179-232253-
/O.EXP.KLSX.SV.W.0137.000000T0000Z-110423T2245Z/
REYNOLDS MO-IRON MO-
542 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR IRON AND NORTHERN REYNOLDS
COUNTIES WILL EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3741 9119 3742 9123 3750 9123 3750 9131
      3757 9133 3760 9124 3759 9117 3762 9117
      3774 9070 3774 9068 3739 9057 3735 9119
TIME...MOT...LOC 2243Z 258DEG 39KT 3753 9078

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:04 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Apr 23, 1:04 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
104 PM CDT SAT APR 23 2011

.DISCUSSION...
/213 AM CDT SAT APR 23 2011/

THE FRONT THAT BROUGHT A HISTORIC SEVERE WEATHER EPISODE TO THE
GREATER ST. LOUIS METROPOLITAN AREA LAST EVENING HAS STALLED ACROSS
SOUTHERN MISSOURI AND ILLINOIS. THIS FRONT WILL NOW SERVE AS THE
RUNNING BOARD FOR WAVES OF WEAK LOW PRESSURE AND SEVERAL ROUNDS OF
THUNDERSTORMS/HEAVY RAINFALL THIS WEEKEND.

THE GROUND IS SATURATED AND RIVER FLOODING IS FORECAST TO OCCUR
ALONG MOST OF THE AREA RIVERS. FLASH FLOODING IS ALMOST CERTAIN WHERE
TRAINING CONVECTION PERSISTS. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH TONIGHT...BUT I COULD MAKE AN ARGUMENT TO EXTEND IT THROUGH
MONDAY GIVEN THE HYDROMETEOROLOGICAL SETUP.

A STRONGER AREA OF LOW PRESSURE WILL FINALLY BRING THE FRONT NORTH
ON MONDAY...BUT THIS WILL ALSO LEAD TO ANOTHER RISK OF SEVERE
THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS THE TRAILING COLD
FRONT SLAMS INTO THE MOIST AND UNSTABLE WARM SECTOR.

...TORNADO DAMAGE SURVEY INFORMATION...

THERE WILL BE FOUR SURVEY TEAMS SENT OUT TOMORROW TO DETERMINE
THE INTENSITY OF THE TORNADOES THAT OCCURRED FROM NEAR WARRENTON
TO GRANITE CITY WITH THE NORTHERN MOST SUPERCELL.

CVKING

&&

.AVIATION...
/1243 PM CDT SAT APR 23 2011/

SHOWERS AND THUNDERSTORMS...SOME PRODUCING IFR VSBYS...WILL
CONTINUE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI. FURTHER
NORTH...VFR CONDITIONS WILL PREVAIL THIS AFTERNOON WITH LIGHT AND
VARIABLE WINDS ACROSS MUCH OF THE AREA ALONG THE I-70
CORRIDOR...AND WEST-NORTHWEST FLOW ACROSS NORTHEAST MO AND WEST
CENTRAL IL. WILL SEE ANOTHER WAVE OF PRECIP DEVELOP OVER SOUTHERN
MISSOURI LATE THIS AFTERNOON EARLY THIS EVENING AND PUSH NORTH
INTO THE BI-STATE REGION. RAIN AND THUNDERSTORMS...SOME PRODUCING
IFR VSBYS IN HEAVY RAIN...WILL CONTINUE UNTIL EARLY
MORNING...GENERALLY ALONG AND SOUTH OF THE I-70 CORRIDOR. A BRIEF
BREAK IN THE RAIN WILL OCCUR AROUND SUNRISE BEFORE ANOTHER WAVE
OF RAIN AND THUNDERSTORMS MOVES INTO THE AREA BY MID-MORNING TO
EARLY AFTERNOON.

SPECIFICS FOR KSTL...
VFR CONDITIONS AND LIGHT AND VARIABLE WINDS WILL PREVAIL AT
LAMBERT THROUGH THE AFTERNOON. THE NEXT SHOT FOR PRECIP WILL BE
EARLY THIS EVENING AS THE FIRST OF A SERIES OF WAVES OF RAIN AND
THUNDERSTORMS MOVES OVER THE TERMINAL. THINK THERE'S A GOOD CHANCE
WE'LL SEE IFR VSBYS IN HEAVY RAIN FOR PERIODS THIS EVENING. RAIN
SHOULD TAPER OFF OVERNIGHT. COULD SEE IFR CIGS DEVELOP LATE
TONIGHT...THOUGH CONFIDENCE IS LOW IN IFR CIGS AS FORECAST
SOUNDINGS DO NOT SUPPORT THIS. NEXT ROUND OF PRECIP SHOULD START
TO CREEP TOWARD THE TERMINAL DURING THE EARLY AFTERNOON...TIMING
IS STILL UNCERTAIN.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOND IL-CLINTON IL-
     FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-ST.
     CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 23, 4:57 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT SAT APR 23 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
457 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. THESE HEAVY
RAINS WILL MAKE FLASH FLOODING LIKELY...ESPECIALLY IN LOW LYING
AND FLOOD PRONE AREAS.

WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE ON SUNDAY OVER
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...MAKING FLASH FLOODING
A SIGNIFICANT THREAT. THESE STORMS WILL ALSO POSE A THREAT OF
SEVERE WEATHER. THUNDERSTORMS WILL ALSO BE POSSIBLE OVER NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

SEVERAL WAVES OF THUNDERSTORM ARE EXPECTED SUNDAY NIGHT...
MONDAY...AND MONDAY NIGHT. A FEW OF THESE STORMS COULD BE
SEVERE...AND HEAVY RAIN WILL REMAIN A POSSIBILITY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL FLOODING REPORTS TO THE NATIONAL
WEATHER SERVICE IN ST. LOUIS.

TRUETT

In the hours before

Local storm report, Apr 23, 12:59 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TORNADO          ST. ROSE                38.68N  89.55W
04/22/2011                   CLINTON            IL   TRAINED SPOTTER

            TREE...SHED...AND HOME DAMAGE SCATTERED FOR SEVERAL
            MILES THROUGH THE ST ROSE AREA. TIME ESTIMATED FROM
            RADAR.

&&

TRUETT
Local storm report, Apr 23, 3:14 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TORNADO          5 N ST. ROSE            38.76N  89.55W
04/22/2011                   BOND               IL   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED...BARNS AND SILOS
            DEMOLISHED...ALONG THE NORTH AND SOUTH SIDES OF ST. ROSE
            ROAD FOR SEVERAL MILES. TIME ESTIMATED FROM RADAR

&&

JP
Special weather statement, Apr 23, 4:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT SAT APR 23 2011

ILZ100>102-MOZ061-063>065-232315-
JEFFERSON MO-MADISON IL-MONROE IL-ST. CHARLES MO-ST. CLAIR IL-ST.
LOUIS MO-ST. LOUIS CITY MO-
444 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. CHARLES...ST. LOUIS...ST.
LOUIS CITY...NORTHERN JEFFERSON...MADISON...ST. CLAIR AND NORTHERN
MONROE COUNTIES UNTIL 615 PM CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
MULTIPLE STORMS FORMING OVER THE ST. LOUIS METRO AREA.  PEOPLE
INVOLVED IN DAMAGE CLEANUP AND OTHER OUTDOOR ACTIVITIES ARE ADVISED
TO BE AWARE OF THESE STORMS AND BE READY TO SEEK SHELTER IF
LIGHTNING IS OBSERVED OR THUNDER IS HEARD.  LIGHTNING IS ONE OF
NATURES MOST DEADLY KILLERS.  IF YOU ARE CLOSE ENOUGH TO A STORM TO
HEAR THUNDER YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS POSSIBLE WITH THESE STORMS.
PEA SIZED HAIL WAS REPORTED NEAR CAHOKIA ILLINOIS RECENTLY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Special weather statement, Apr 23, 4:47 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT SAT APR 23 2011

MOZ065-072-073-232230-
CRAWFORD MO-JEFFERSON MO-WASHINGTON MO-
447 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...CENTRAL
CRAWFORD AND NORTHERN WASHINGTON COUNTIES UNTIL 530 PM CDT...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CUBA...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANTHONIES MILL...
  DE SOTO...
  HILLSBORO...
  LEASBURG...
  RICHWOODS...
  OLD MINES...
  OLYMPIAN VILLAGE...
  FLETCHER...
  VICTORIA...
  HEMATITE...
  MAPAVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:11 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles, Warren49 min
Apr 22, 7:20 PM CDTTornado WarningLSXFranklin, Gasconade, Saint Charles40 min
Apr 22, 7:36 PM CDTTornado WarningLSXSaint Charles, Saint Louis39 min
Apr 22, 7:44 PM CDTTornado WarningLSXReynolds16 min
Apr 22, 7:56 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis42 min
Apr 22, 7:59 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis46 min
Apr 22, 8:21 PM CDTTornado WarningLSXJefferson, Saint Louis39 min
Apr 22, 9:00 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis5 hr
Apr 22, 10:18 PM CDTRiver Flood WarningLSXJefferson8 days
Apr 22, 10:55 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more6 hr
Apr 22, 11:10 PM CDTRiver Flood WarningLSXLewis25 hr
Apr 22, 11:12 PM CDTTornado WarningLSXIron, Madison, Sainte Genevieve, Saint Francois37 min
Apr 22, 11:53 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis14 days
Apr 23, 1:21 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois30 min
Apr 23, 1:47 AM CDTRiver Flood WarningLSXGasconade, Montgomery9 days
Apr 23, 4:23 AM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more8 hr
Apr 23, 6:45 AM CDTRiver Flood WarningLSXLewis39 hr
Apr 23, 12:29 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more6 hr
Apr 23, 5:27 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington48 min
Apr 23, 5:41 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington33 min
Apr 23, 6:22 PM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.